About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 761637, 17 pages
http://dx.doi.org/10.1155/2012/761637
Research Article

A Fast Fourier Transform Technique for Pricing European Options with Stochastic Volatility and Jump Risk

1School of Science, Xi'an Jiaotong University, Xi'an 710049, China
2School of Science, Xi'an University of Posts and Telecommunications, Xi'an 710121, China
3Department of Mathematics, The University of Iowa, Iowa City, IA 52242, USA

Received 7 April 2011; Revised 15 October 2011; Accepted 31 October 2011

Academic Editor: M. D. S. Aliyu

Copyright © 2012 Su-mei Zhang and Li-he Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider European options pricing with double jumps and stochastic volatility. We derived closed-form solutions for European call options in a double exponential jump-diffusion model with stochastic volatility (SVDEJD). We developed fast and accurate numerical solutions by using fast Fourier transform (FFT) technique. We compared the density of our model with those of other models, including the Black-Scholes model and the double exponential jump-diffusion model. At last, we analyzed several effects on option prices under the proposed model. Simulations show that the SVDEJD model is suitable for modelling the long-time real-market changes and stock returns are negatively correlated with volatility. The model and the proposed option pricing method are useful for empirical analysis of asset returns and managing the corporate credit risks.